# SDR DALA2016062104812

- Difficulty date: June 20, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- Engine: Pwa JT8D219
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CRACKS ON OUTER SKIN OF THRUST REVERSER UPPER DOOR AT ENGINE NR 1.  OUTER SKIN OF THRUST REVERSER WAS REPAIRED IAW AMM 78-30-07-801, FIG 803 AND SRM 51-10-3, PAR 14 AND 21.
